Value distributions of L-functions concerning polynomial sharing
Commun. Korean Math. Soc. 2021 Vol. 36, No. 4, 729-741
Published online July 7, 2021
Printed October 31, 2021
Nintu Mandal
Chandernagore, Hooghly
Abstract : We mainly study the value distributions of L-functions in the extended selberg class. Concerning weighted sharing, we prove an uniqueness theorem when certain differential monomial of a meromorphic function share a polynomial with certain differential monomial of an L-function which improve and generalize some recent results due to Liu, Li and Yi \cite{liu17}, Hao and Chen \cite{hao18} and Mandal and Datta \cite{mandal20}.
Keywords : Meromorphic functions, L-functions, weighted sharing, uniqueness
MSC numbers : 11M36, 30D35
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd